Mini Pill

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

Desert-Moon Posts: 1174
Hi all, Posting this in here cos I thought someone might know. I'm BFing so asked GP for the minipill, I just started taking it yesterday, so only one pill gone from pack but last night I got cramps! They aren't too sore just achy pains - like period pains. It doesn't say anything in pack about cramps being a possible side affect. Is this normal? Thought it just may have something to do with the extra hormones in my system or something? Anyone? Ta!
oirish Posts: 1541
It might just be your body adjusting. I hate to be pessimistic but I went on the mini pill and had a period - bleeding and cramping for 3 weeks that started 2 days after I took the pill. Apparantly it happens a lot of people. Gp after a week of it told me to "stick with it lots of people get breakthrough bleeding as it works differently to the normal pill" but after 3 weeks i'd had enough.
1